So I took it. Did I sleep well? Extremely. Did I feel well rested? At first.
About 5 days into it, I began to feel an anxiety attack come on, Anxious thoughts, trouble breathing, trouble concentrating, sweating, - which, I have only had one in my whole life- about 6 years ago- but I remember what it feels like! I was also experiencing extreme drowsiness during the day, like I was awake but maybe sleep-walking. All with a hangover-type headache...
I was happy, and myself one minute, and extremely angry and pissy the next- for no apparent reason. (I also am reminded of feeling this way back in 2001 or 2 when I decided to try depo-provera and turned into a water-retaining, moody, psycho! God bless Gabriel, my sweet, understanding, compassionate Hubbs!) I hated that feeling then, and here I was watching myself -outside myself- again.
I called a good friend and asked her to pray for me, because I felt this anxiety attack coming on, all's I got was a voice mail. So I prayed for peace and the HS to come upon me so I could calm down. And then I was prompted to read the "side affects" of the drug, which I just happened to have in the car beside me.
It read like a check list of my symptoms...
"Tell your doctor immediately if any of these unlikely but serious side effects occur: fast/pounding heartbeat, unusual tiredness, mental/mood changes (e.g., new or worsening depression, rare thoughts of suicide, hallucinations, aggressive behavior, anxiety), memory loss, unsteadiness."
This didn't happen to me, but look at this:
"Rarely, after taking this drug, people have gotten out of bed and driven vehicles while not fully awake ("sleep-driving"). People have also sleepwalked, prepared/eaten food, made phone calls, or had sex while not fully awake. Often, these people do not remember these events. If you discover that you have experienced any of these events, tell your doctor immediately."Lions and tigers and bears- OH MY!!!!
Connecting the dots, I realized it was a chemical thing- thank God! Not even a pregnancy thing.
I immediately discontinued the stuff, although it took several days to get out of my system.
I can't find a doc anywhere that will tell me I can take Melatonin (a natural sleep aid that I normally take when I have this problem). So until then, I guess I am just now destined to warm showers, sleepytime tea, reading, and laying awake for hours until I finally drift off.
But he's worth it!!! Can't wait to meet him in person- 8 weeks and counting!